# SDR HEEA202411260001

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 25,802 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006127
- Part serial: BH220552
- Condition: Making Metal
- Location: Main
- Part time: 3,849 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF WHILE IN CRUISE FLIGHT, CHIP XMSN LIGHT ILLUMINATED. RETURNED TO HMAE.
